# SDR DALA2016112409216

- Difficulty date: November 23, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 64,657 hours, 12,359 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND GEAR DOOR MESSAGE RETURNED TO DEPARTURE.  R & R THE PSEU AND MLG SELECTOR BYPASS VALVE IAW AMM.
